# SDR SWAA2013060616837

- Difficulty date: May 8, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N618WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28034
- Aircraft time: 57,028 hours, 46,042 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65C27181
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD LOWER LT CORNER CRACKED AT BS 178, WL 230.  R & R BULKHEAD IAW SRM AND DWG.
